Previous |  Up |  Next


Title: On the logarithmic potential (English)
Author: Král, Josef
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 3
Issue: 1
Year: 1962
Pages: 3-10
Category: math
MSC: 31.10
MSC: 31Axx
idZBL: Zbl 0105.06001
idMR: MR0159008
Date available: 2008-06-05T20:16:25Z
Last updated: 2012-04-27
Stable URL:


Files Size Format View
CommentatMathUnivCarol_003-1962-1_1.pdf 567.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo